MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SURGISLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP LLC NORTH HAVEN SURGISLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number WPXSM24
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic thoracic procedure, when they placed the wound protector into the chest wall, the membrane was broken.They used the other new one to complete the case.There was no patient injury.

Brand Name
SURGISLEEVE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8019926
Report Number1219930-2018-05759
Device Sequence Number1368855
Product Code GCJ
UDI-Device Identifier20884521203799
UDI-Public20884521203799
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K140064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWPXSM24
Device Catalogue NumberWPXSM24
Device Lot NumberN7K0688UX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1